# SDR FDEA201410173290

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061801200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 242SF IS CRACKED.  FLOOR PANEL 242SF FABRICATED ON T14 1099030 IAW DWG SRZ-25-005.  PANEL INSTALLED ON WC E6-5310-7-3322.  CLASSIFIED AS CAT A MAJOR REPAIR.
